# SDR DALA2024110410600

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION ON BUSHING AILERON FITTING ON RH WING (6 E/A). CORRECTIVE ACTION: REPLACED BUSHINGS (6 E/A) ON AILERON RH, ATTACH FITTING #1 BOTH LUGS, #2 O/B LUG, #3 O/B LUG, #4 I/B LUG, #5 O/B LUG AS PER AIRBUS CMM 57-61-21 AND NTM 51-90-00. (0639479)
